# SDR DALA2024022802769

- Difficulty date: February 27, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 115,242 hours, 17,018 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: No Test
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 189 ON PDC FOUND BOTH OVERWING SLIDE SQUIBS NO TESTING. CORRECTIVE ACTION: REPLACED BATT PACKS ON EMER POWER SUPPLIES M961 & M962 REF B767 MM 25-65 NO TEST NML (5728047)
